# SDR 6CBA2020121620203

- Difficulty date: December 16, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N749AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1749
- Aircraft time: 3,043 hours, 2,710 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,043 hours, 2,710 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM: DURING FLIGHT/APPROACH FROM KOCF TO KHXD THE FLIGHT CREW REPORTED "NOSE LANDING GEAR DID NOT EXTEND, HAD TO BE EXTENDED USING EMERGENCY GEAR EXTENSION PROCEDURE".  THE AIRCRAFT DIVERTED TO KSAV AND LANDED SAFELY WITHOUT INCIDENT.  RESOLUTION: THE AIRCRAFT WAS INSPECTED FOR GEAR DOWN AND LOCKED AND FERRIED TO A FACILITY THAT COULD PERFORM GEAR MAINTENANCE.  THE AIRCRAFT FERRIED TO KPDK WITHOUT INCIDENT.  THE CONTRACT MX VENDOR AT KPDK COMPLETED GEAR SWINGS/OPERATIONS TESTS, IAW PILATUS AMM 12-B-32-40-02-00A-920A-A.  NO DEFECTS WERE NOTED AND LANDING GEAR WAS WORKING CORRECTLY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
